Zur Lojasiewicz-Ungleichung für differenzierbare Funktionen.

Niels M. Christensen

Manuscripta mathematica (1977)

  • Volume: 20, page 255-262
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Christensen, Niels M.. "Zur Lojasiewicz-Ungleichung für differenzierbare Funktionen.." Manuscripta mathematica 20 (1977): 255-262. <http://eudml.org/doc/154441>.

author = {Christensen, Niels M.},
journal = {Manuscripta mathematica},
pages = {255-262},
title = {Zur Lojasiewicz-Ungleichung für differenzierbare Funktionen.},
url = {http://eudml.org/doc/154441},
volume = {20},
year = {1977},

AU - Christensen, Niels M.
TI - Zur Lojasiewicz-Ungleichung für differenzierbare Funktionen.
JO - Manuscripta mathematica
PY - 1977
VL - 20
SP - 255
EP - 262
UR - http://eudml.org/doc/154441
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.